MathSciNet Relay Station
MathSciNet bibliographic data
MR2833590 (2012h:57058) 57R90 (55N22 55P47 57R56)
Genauer, Josh Cobordism categories of manifolds with corners. Trans. Amer. Math. Soc. 364 (2012), no. 1, 519–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement